Théorie de Galois pour une W*-Algèbre

P.-L. Aubert

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 411-434
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Aubert, P.-L.. "Théorie de Galois pour une W*-Algèbre." Commentarii mathematici Helvetici 51 (1976): 411-434. <>.

author = {Aubert, P.-L.},
journal = {Commentarii mathematici Helvetici},
language = {fre},
pages = {411-434},
title = {Théorie de Galois pour une W*-Algèbre},
url = {},
volume = {51},
year = {1976},

AU - Aubert, P.-L.
TI - Théorie de Galois pour une W*-Algèbre
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 411
EP - 434
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.